I know you wrote to Pegasis, but I thought I would respond as well. Pegasis has been wonderful with her support and suggestions in my struggles with Topamax.
I started taking Topamax in June and at first increased my dosage too quickly and became a basket case among suffering other side effects. I backed off and started again slowly and was doing fine until this last week when I was back to being a nervous wreck, depressed and could cry at the drop of the hat.
I have been increasing my dosage by 25 mg a week. Someone suggested on the site to not increase the dosage until the side effects had subsided. I took that advice and didn't increase from 100 mg to 125 mg until I thought they had, I guess they hadn't. Over the weekend I went back to 100 mg and I can already feel the difference. So I'll stay here until I go to the doctor again at the end of the month.
I hope you don't mind me budding in with my unsolicited advice.
"Be faithful in small things because it is in them that your strength lies."
Currently it is Thursday, November 14, 2019 11:56 PM (GMT -7)
There are a total of 3,097,091 posts in 337,390 threads.View Active Topics
This forum has 165279 registered members. Please welcome our newest member, fsefees
159 Guest(s), 1 Registered Member(s) are currently online. Details